# SDR DHL9880625C

- Difficulty date: January 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Track
- Condition: Worn
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, RT WING  FLAP CENTER HINGE UPPER VANE TO FLAP ATTACH FRAME BADLY WORN ON RIGHT SIDE.  REMOVED DAMAGED TRACK ASSY PER SRM 51-3-0 AND INSTALLED NEW TRACK PER SRM.
